Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spitting up blood in vomiting, body ache, cold, shivering, diagnosed gastritis. What could this be?

I threw up yesterday. Everything I had eaten in the day. I noticed i was spitting up blood towards the end. I bit on paper to make sure it wasnt from any tooth. My whole body aches and I am cold and shivering. I've thrown up twice this morning. Not even holding down water. I was diagnosed with gastritis a while back. What could this be?
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

The blood in the vomitus is due to gastritis.
The inflamed stomach oozes out blood from raw areas or any ulcers and appears in the vomit (hematemesis).

Are you on treatment for gastritis?
Do you have black stools?
Are you giddy?
Your condition is due to blood loss and anaemia.

You should seek urgent medical attention.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Tue, 16 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sadaf Akhtar's  Response
Hello dear you must mention your age and sex Are you chronic alconol user ,klets start wiyh problem acute gastritis with yellow eyes deranged lft is hepatitis A ,,,if you are married lady go for pregnency test ,,,alcohol user ahain some liver condition
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor